| Model Number |
CI-1500-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Dizziness (2194)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is reportedly experiencing an equilibrium problem that restarted after using new external equipment.The recipient was advised to stop using the device.
Additional Manufacturer Narrative
Additional information: section d.6b, h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient has reportedly resumed device use.The recipient reportedly has a history of meniere's disease.The recipient will be followed per center protocol.No futher information will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.